MathSciNet Relay Station
MathSciNet bibliographic data
MR2134106 (2006b:60081) 60G40 (60J55 90C59 93E20 93E35)
Dupuis, Paul; Wang, Hui On the convergence from discrete to continuous time in an optimal stopping problem. Ann. Appl. Probab. 15 (2005), no. 2, 1339–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement